Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Artin-Hasse exponential series


Author: Jean Dieudonné
Journal: Proc. Amer. Math. Soc. 8 (1957), 210-214
MSC: Primary 17.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087034-9
MathSciNet review: 0087034
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, Lie groups and Lie hyperalgebras over a field of characteristic $ p > 0$ (II), Amer. J. Math. vol. 77 (1955) pp. 218-244. MR 0067872 (16:789f)
  • [2] -, Witt groups and hyperexponential groups, Mathematika vol. 2 (1955) pp. 21-31. MR 0071719 (17:175a)
  • [3] -, Lie groups and Lie hyperalgebras over a field of characteristic $ p > 0$ (IV), Amer. J. Math. vol. 77 (1955) pp. 429-452. MR 0071718 (17:174c)
  • [4] H. Hasse, Die Gruppe der $ {p^n}$-primären Zahlen für einen Primteiler $ \mathfrak{p}$ von $ p$, J. Reine Angew. Math. vol. 176 (1936) pp. 174-183.
  • [5] G. Whaples, Generalized local class field theory (III), Duke Math. J. vol. 21 (1954) pp. 575-581. MR 0073645 (17:464e)
  • [6] E. Witt, Zyklische Körper und Algebren der Charakteristik $ p$ vom Grad $ {p^n}$, J. Reine Angew. Math. vol. 176 (1936) pp. 126-140.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.0X

Retrieve articles in all journals with MSC: 17.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087034-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society